12-28-2005, 10:21 AM #1
Winded... Holding WAY Too Much Water?
Lately I've been taking longer and longer inbetween sets to catch my breath and slow my heart down to a comfortable rate. For the longest time I thought I was really going to die and I had messed my heart up.... but then I remembered you hold POUNDS of water on gear.
To fix this, I was thinking about fast-walking on a treadmill for an hour and a half for the next 7 days. I was planning on wearing to pairs of sweatpants and 2 sweaters, a hat and the hoods up, my goal obviously trying to lose 3-5 lbs of water and get my heart back to normal.
It's a very uncomfortable feeling when my heart speeds up and beats irregularly in the gym after a hard set. I LOVE the gym, the pain, the setting... but it's hard to do so when you're heart feels tight and about to explode. I'm 95% sure it's a combination of ZERO cardio, putting on some fat, holding pounds of water and maybe 10% gear-related issues such as slightly higher cholesterol. By the way, I had my blood pressure and heart rate and all that checked a couple days ago, to see if there were any SEVERE problems... nothing besides 5 points over the normal diastolic rate.
You've come through with some f*cking great responses and suggestions in the past. This is probably one of the biggest issues I've had to deal with so far. Any suggestions & thoughts would be great. Thanks AR
12-28-2005, 05:25 PM #2Productive Member
- Join Date
- Mar 2005
What compounds are you running?
12-28-2005, 05:26 PM #3
12-28-2005, 05:46 PM #4
i've very recently had the same problem, and i stopped eating before i go to bed. i do 10 minutes at 3.5mph on the treadmill before i workout and 20minutes when i get done. i lost about 5-7 pounds, but i look better and i feel much better. i also had a problem with eating too much at one meal and i've tried to fix that too.
12-28-2005, 07:02 PM #5
If I take dbol , I get winded very easy. It would get so bad that I would wake up in the middle of the night cause I could not breath very well. I won't use dbol anymore cause of this.
Too high of a test dosage does the same thing to me.
12-28-2005, 09:13 PM #6
It is common when running things like d bol and test. All of that water retention can make you feel kind of crappy. You will notice shortness of breath and walking up a flight of stairs will cause you to sweat.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)